MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ENCORE REVERSE SHOULDER HUMERAL TRIAL/IMPLANT INSERTER, STD

ENCORE MEDICAL L.P. DJO SURGICAL; ENCORE REVERSE SHOULDER HUMERAL TRIAL/IMPLANT INSERTER, STD
Catalog Number 804-06-056
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Instrument failure - the knob on the stem inserter also broke off into the stem once it was impacted.Broken fragmented pieces left in the patient.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See d10, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2022-00272; 804-06-056, s303 - broke/cracked/damaged.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL TRIAL/IMPLANT INSERTER, STD
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21915079
Report Number1644408-2025-00531
Device Sequence Number20642493
Product Code FZX
UDI-Device Identifier00888912171564
UDI-Public00888912171564
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-056
Device Lot NumberUNKNOW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
804-03-051 LOT: 276005L01.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown